# SDR SWIA201540978

- Difficulty date: March 14, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT FORWARD HYD BAY, FS 202.00 BULKHEAD WHERE BRAKE CONTROL CABLE GOES THROUGH.  C-CHECK, RO 4/2/15, REPAIRED SUSPECTED CRACK AT FORWARD HYD BAY FS 202.00 BULKHEAD WHERE BRAKE CONTROL CABLE GOES THROUGH REF REO LEAK CHECK GOOD COMPLIED WITH ST 51-900-1003.
